Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Homology cylinders: an enlargement of the mapping class group

Jerome Levine

Algebraic & Geometric Topology 1 (2001) 243–270

DOI: 10.2140/agt.2001.1.243

Forward citations
J Conant, K Vogtmann, On a theorem of Kontsevich, Algebraic & Geometric Topology 3 (2003) 1167
S Garoufalidis, J Levine, Concordance and 1–loop clovers, Algebraic & Geometric Topology 1 (2001) 687
K Habiro, Bottom tangles and universal invariants, Algebraic & Geometric Topology 6 (2006) 1113
K Habiro, G Massuyeau, Symplectic Jacobi diagrams and the Lie algebra of homology cylinders, Journal of Topology 2 (2009) 527
J Levine, Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group”, Algebraic & Geometric Topology 2 (2002) 1197
J Levine, Labeled binary planar trees and quasi-Lie algebras, Algebraic & Geometric Topology 6 (2006) 935
T SAKASAI, The second Johnson homomorphism and the second rational cohomology of the Johnson kernel, Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007)
T Sakasai, Homology cylinders and the acyclic closure of a free group, Algebraic & Geometric Topology 6 (2006) 603
T Sakasai, The Symplecticity of the Magnus Representation for Homology Cobordisms of Surfaces, Bulletin of the Australian Mathematical Society 76 (2007) 421
T Sakasai, The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces, Algebraic & Geometric Topology 8 (2008) 803